M-ideals and quotients of subdiagonal algebras

Yiu Tung Poon, Zhong Jin Ruan

Research output: Contribution to journalArticlepeer-review


In this paper, we study the M-ideals and quotients of subdiagonal algebras. Particular attention is given to the subdiagonal algebras A of groupoid C*-algebras, where all groupoids are assumed to be amenable r-discrete principal with a cover by clopen G-sets. One of the major results shows that given such A and an M-ideal J in A, both J and A J are subdiagonal algebras of groupoid C*-algebras.

Original languageEnglish (US)
Pages (from-to)144-170
Number of pages27
JournalJournal of Functional Analysis
Issue number1
StatePublished - Apr 1992
Externally publishedYes

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'M-ideals and quotients of subdiagonal algebras'. Together they form a unique fingerprint.

Cite this